340 205
Full Length Article
International Journal of Neutrosophic Science
Volume 18 , Issue 3, PP: 10-20 , 2022 | Cite this article as | XML | Html |PDF

Title

On Neutrosophic Generalized Semi Generalized Closed Sets

Authors Names :   Qays Hatem Imran   1 *     Ali H. M. Al-Obaidi   2     Florentin Smarandache   3     Said Broumi   4  

1  Affiliation :  Department of Mathematics, College of Education for Pure Science, Al-Muthanna University, Samawah, Iraq

    Email :  qays.imran@mu.edu.iq


2  Affiliation :  Department of Mathematics, College of Education for Pure Science, University of Babylon, Hillah, Iraq

    Email :  aalobaidi@uobabylon.edu.iq


3  Affiliation :  Department of Mathematics, University of New Mexico 705 Gurley Ave. Gallup, NM 87301, USA

    Email :  smarand@unm.edu


4  Affiliation :  Laboratory of Information Processing, Faculty of Science Ben M’Sik, University Hassan II, B.P 7955, Morocco

    Email :  broumisaid78@gmail.com



Doi   :   https://doi.org/10.54216/IJNS.18030101

Received: March 02, 2022 Accepted: May 30, 2022

Abstract :

The article considers a new generalization of closed sets in neutrosophic topological space. This generalization is called Neutrosophic gsg-closed set. Moreover, we discuss its essential features in neutrosophic topological spaces. Furthermore, we extend the research by displaying new related definitions such as neutrosophic gsg-closure and neutrosophic gsg-interior and debating their powerful characterizations and relationships.

Keywords :

Neu^gsg CS; Neu^gsg OS; Neu^gsg-closure; Neu^gsg-interior

References :

[1]   F. Smarandache, A unifying field in logics: neutrosophic logic, neutrosophy, neutrosophic set, neutrosophic probability. American Research Press, Rehoboth, NM, (1999).

[2]   F. Smarandache, Neutrosophy and neutrosophic logic, first international conference on neutrosophy, neutrosophic logic, set, probability, and statistics, University of New Mexico, Gallup, NM 87301, USA (2002).

[3]   ‏A. Salama and S. A. Alblowi, Neutrosophic set and neutrosophic topological spaces. IOSR Journal of Mathematics, 3(2012), 31-35.

[4]   Q. H. Imran, F. Smarandache, R. K. Al-Hamido and R. Dhavaseelan, On neutrosophic semi-α-open sets. Neutrosophic Sets and Systems, 18(2017), 37-42.

[5]   Md. Hanif PAGE and Q. H. Imran, Neutrosophic generalized homeomorphism. Neutrosophic Sets and Systems, 35(2020), 340-346.

[6]   R. Dhavaseelan and S. Jafari, Generalized Neutrosophic closed sets. New trends in Neutrosophic theory and applications, 2(2018), 261-273.

[7]   Q. H. Imran, R. Dhavaseelan, A. H. M. Al-Obaidi and M. H. Page, On neutrosophic generalized alpha generalized continuity. Neutrosophic Sets and Systems, 35(2020), 511-521.

[8]   P. Iswarya and Dr. K. Bageerathi, On neutrosophic semi-open sets in neutrosophic topological spaces. International Journal of Mathematics Trends and Technology (IJMTT), Vol.37, No.3 (2016), 24-33.

[9]   I. Arokiarani, R. Dhavaseelan, S. Jafari and M. Parimala, On Some New Notions and Functions in Neutrosophic Topological Spaces. Neutrosophic Sets and Systems, 16(2017), 16-19.

[10]  A. Pushpalatha and T. Nandhini, Generalized closed sets via neutrosophic topological spaces. Malaya Journal of Matematik, 7(1), (2019), 50-54.

[11]  D. Jayanthi, α Generalized Closed Sets in Neutrosophic Topological Spaces. International Journal of Mathematics Trends and Technology (IJMTT)- Special Issue ICRMIT March (2018), 88-91.

[12]  D. Sreeja and T. Sarankumar, Generalized Alpha Closed sets in Neutrosophic topological spaces. Journal of Applied Science and Computations, 5(11), (2018), 1816-1823.

[13]  P. Iswarya and Dr. K. Bageerathi, A study on neutrosophic semi generalized closed sets in neutrosophic topological spaces. Acta Ciencia Indica, Vol. XLIII M, No.4, (2017), 239-245.

[14]  V. K. Shanthi, S. Chandrasekar and K. Safina Begam, Neutrosophic generalized semi closed sets in neutrosophic topological spaces. International Journal of Research in Advent Technology, Vol.6, No.7, (2018), 1739-1743.

[15]  P. Iswarya and Dr. K. Bageerathi, A study on neutrosophic generalized semi closed sets in neutrosophic topological spaces. Journal of Emerging Technologies and Innovative Research (JETIR), Volume 6, Issue 2, (2019), 452-457.

 


Cite this Article as :
Qays Hatem Imran , Ali H. M. Al-Obaidi , Florentin Smarandache , Said Broumi, On Neutrosophic Generalized Semi Generalized Closed Sets, International Journal of Neutrosophic Science, Vol. 18 , No. 3 , (2022) : 10-20 (Doi   :  https://doi.org/10.54216/IJNS.18030101)